# SDR 2004UALA01253

- Difficulty date: December 27, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 29,724 hours, 3,714 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lt Recirc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC UTIL BUS R EICAS ADVISORY MESSAGE DISPLAYED.  UTILITY BUSS 3 (OR 4) OR GALLEY BUSS 3 (OR 4) DOES NOT HAVE ELECTRICAL POWER ON IT.  AIRPLANE IS NOT IN LOAD SHED CONDITION.  THE LOWER LEFT RECIRCULATION FAN BEARINGS FAILED. THE FAN WAS REPLACED AND THE AIRCRAFT HAS NO FURTHER PROBLEMS.
